Volume 9, issue 2 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The volume conjecture for augmented knotted trivalent graphs

Roland van der Veen

Algebraic & Geometric Topology 9 (2009) 691–722
Bibliography
1 M D Baker, All links are sublinks of arithmetic links, Pacific J. Math. 203 (2002) 257 MR1897900
2 F Costantino, Coloured Jones invariants of links and the volume conjecture, J. Lond. Math. Soc. (2) 76 (2007) 1 MR2351605
3 R Frigerio, Hyperbolic manifolds with geodesic boundary which are determined by their fundamental group, Topology Appl. 145 (2004) 69 MR2100865
4 R Frigerio, An infinite family of hyperbolic graph complements in S3, J. Knot Theory Ramifications 14 (2005) 479 MR2150744
5 D Futer, J S Purcell, Links with no exceptional surgeries, Comment. Math. Helv. 82 (2007) 629 MR2314056
6 K Johannson, Homotopy equivalences of 3–manifolds with boundaries, 761, Springer (1979) MR551744
7 D Jungreis, Chains that realize the Gromov invariant of hyperbolic manifolds, Ergodic Theory Dynam. Systems 17 (1997) 643 MR1452185
8 R M Kashaev, Quantum dilogarithm as a 6j–symbol, Modern Phys. Lett. A 9 (1994) 3757 MR1317945
9 R M Kashaev, The hyperbolic volume of knots from the quantum dilogarithm, Lett. Math. Phys. 39 (1997) 269 MR1434238
10 W B R Lickorish, An introduction to knot theory, 175, Springer (1997) MR1472978
11 G Masbaum, Skein-theoretical derivation of some formulas of Habiro, Algebr. Geom. Topol. 3 (2003) 537 MR1997328
12 G Masbaum, P Vogel, 3–valent graphs and the Kauffman bracket, Pacific J. Math. 164 (1994) 361 MR1272656
13 S Matveev, Algorithmic topology and classification of 3–manifolds, 9, Springer (2003) MR1997069
14 H Murakami, J Murakami, The colored Jones polynomials and the simplicial volume of a knot, Acta Math. 186 (2001) 85 MR1828373
15 H Murakami, J Murakami, M Okamoto, T Takata, Y Yokota, Kashaev’s conjecture and the Chern–Simons invariants of knots and links, Experiment. Math. 11 (2002) 427 MR1959752
16 J G Ratcliffe, Foundations of hyperbolic manifolds, 149, Springer (1994) MR1299730
17 D P Thurston, The algebra of knotted trivalent graphs and Turaev’s shadow world, from: "Invariants of knots and 3–manifolds (Kyoto, 2001)" (editors T Ohtsuki, T Kohno, T Le, J Murakami, J Roberts, V Turaev), Geom. Topol. Monogr. 4, Geom. Topol. Publ. (2002) 337 MR2048108
18 W P Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
19 V G Turaev, Quantum invariants of knots and 3–manifolds, 18, de Gruyter (1994) MR1292673
20 R van der Veen, Proof of the volume conjecture for Whitehead chains, Acta Math. Vietnamica 33 (2008) 421